# SDR QXEA0002355

- Difficulty date: August 12, 2000
- Submitted: September 8, 2000
- Operation: Air carrier
- Aircraft: N822PH
- Make and model: Dhav DHC8102
- Aircraft serial: 106
- Aircraft time: 30,568 hours, 42,755 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Structure
- Condition: Cracked
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YXX- RIGHT HAND NACELLE FOUND TO HAVE TWO CRACKS ABOVE ACCESS HOLES FOR MAIN LANDING GEAR RETRACT ACTUATOR ATTACH HARDWARE.  REPAIRED IAW DHC-8 RD 8-54-109 PAGE 3 AND 4, SRM 54-00-00 PAGE 1 AND 20-21-18.
